Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have Hypothyroidism and low vitamin D. Why am I still tired and exhausted? Sleep apnea? HIgh RBC. Why?

Hi, I have Hypothyroidism and low vitamin d . I have been on thryoid meds for two years and it has leveled out and been steading with a reading around 0.8-1.3. My vitamin d was as low as 17 when i was diagnosed and since has risen to about 44. Even with all these getting better, i am still super tired and exhausted all the time. I never feel refreshed after sleeping. I have been tested for Sleep Apnea and am ok on that respect. I had slightly high levels of creatinine , normal cholosteral levels, higher than normal red blood cells but not too high that the doc was concerned. I have developed acne like when i was a teenager but its on my chest and back mostly. My back aches all the time as well as my joints. I have headaches frequently and i am depressed or what the doc thinks anyways. I have been taking ciprolax 20 and recently he added wellbuterin xl 150. My mind set has gotten better but my physical ailments just never seem to get any better and seem worse at times. The doctor is stumped and pretty much just says its depression , but i dont think that is what it is as i have never been depressed this long before and it only occurred after feeling so horrible for so long. I have been off work since February due to the exhaution and the stress of my job. Could this be related to my thyroid still? Or could it be some other hormone issue? Or Gland issue? I also have developed lumps in my armpits that get so sore and then burst pus etc. which leave a gaping hole that takes awhile to heal up properly. Any ideas or suggestions? Should i get the doc to refer me to a Endocrinologist for further testing?
Asked On : Fri, 31 Aug 2012
Answers:  0 Views:  56 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor